What Is The Solution If The Stomach Feels Strange, Bloating And Diarrhea After Finishing Yoga?

Illustration of What Is The Solution If The Stomach Feels Strange, Bloating And Diarrhea After Finishing Yoga?
Illustration: What Is The Solution If The Stomach Feels Strange, Bloating And Diarrhea After Finishing Yoga? cdn.images.express.co.uk

I’m 19 years old. Two days ago I did yoga for the first time. The next day my stomach began to feel strange. Pain, feels a little bloated and runny stool. However, there was no change in bowel movements. What’s the solution? Thank you

1 Answer:

Hello, thanks for the question.


Yoga is a type of body and mind exercise that uses certain postures or movements to help the body relax and calm the mind. At the beginning or first time doing yoga, generally the body will experience pain, including abdominal pain, but this pain is caused by muscle pain due to a buildup of lactic acid and usually will decrease in the first 48 hours after exercise and will improve slowly within a few days afterwards. Yoga rarely causes flatulence and liquid stools directly, but indirectly yoga activities can improve bodily functions including intestinal peristalsis, which can cause flatulence and bowel movements. In addition, complaints of abdominal pain, bloating, and liquid bowel movements can be caused by other things, such as gastroenteritis or inflammation of the stomach and intestine usually caused by viral or bacterial infections, can also be due to dysentery, food poisoning, typhus, allergic reactions, worm infections, and etc. To reduce complaints as well as compress the stomach with warm water, consume water or ORS for every liquid chapter, eat healthy and nutritious food regularly, avoid spicy, oily, or acidic foods, maintain cleanliness of food and eating places, wash hands before preparing or handling food , and don't forget to get enough rest. If the complaint does not decrease or become more severe, especially if the chapter defecates more than 3 times, nausea, vomiting, accompanied by signs of dehydration should consult a doctor, the doctor will ask for complaints, physical examination, and some supporting examinations if needed, such as blood tests, feces urine and more. Handling will be done according to the underlying cause so that it will be more appropriate.


Thus, hopefully useful.

: by

Related Question

Handling Of The Minus Eye?

Handling Of The Minus Eye?

(1 year ago)

Good night doc How to reduce the eyes minus what do I do, what and the capsule medicine... Read more

Medication For Treating Diaper Rash In Children?

Medication For Treating Diaper Rash In Children?

(1 year ago)

, my child has a diaper rash, there are red spots and skin that turns red and as if thinning in the groin area, and buttocks, is the ERLA NEO HYDROCORT CREAM 5G ointment suitable f... Read more

The Child’s Body Is Weak, Has Decreased Appetite, And Is Drowsy After Recovering From Fever?

The Child’s Body Is Weak, Has Decreased Appetite, And Is Drowsy After Recovering From Fever?

(11 months ago)

, I want to ask ,, my child is 22 months old after recovering from fever, vomiting accompanied by diarrhea why is it still weak now, I want to lie down, it’s hard to eat but ... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *